Efficient line broadcasting in a d-dimensional grid

A. Averbuch, Y. Roditty, B. Shoham

Research output: Contribution to journalArticlepeer-review

Abstract

The results of Fujita and Farley (Discrete Appl. Math. 75 (1997) 255-268) and Kane and Peters (Discrete Appl. Math. 83 (1998) 207-228) on line broadcasting in paths and cycles are extended into a d-dimensional grid, obtaining optimal algorithms in most cases.

Original languageEnglish
Pages (from-to)129-141
Number of pages13
JournalDiscrete Applied Mathematics
Volume113
Issue number2-3
DOIs
StatePublished - 15 Oct 2001

Fingerprint

Dive into the research topics of 'Efficient line broadcasting in a d-dimensional grid'. Together they form a unique fingerprint.

Cite this